MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10026
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during the femur mapping stage in a cori assisted surgery, the error "foot pedal cable disconnected" popped on screen.After resetting the foot pedal connection, the error "pedal cable disconnected" appeared during the femur cut stage.The surgery was completed with manual instrumentation with a significant delay.The patient was not harmed beyond the reported problem.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence foot pedal, part number rob10026, serial number (b)(6), used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.The software files were downloaded from the device and provided for investigation.When the foot pedal is connected a voltage spike is generated, the log files show a voltage above the normal which results in a error.The symptoms relating to the problem can be compared to bug 1973.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The real intelligence cori for knee arthroplasty user manual (500230 rev d) provides guidelines for recovering to a fully manual procedure in the "recovery procedure guidelines, appendix d".The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still within the product risk profile.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.The most likely cause of this event is associated with a software bug.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE FOOT PEDAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14132549
Report Number3010266064-2022-00300
Device Sequence Number16713534
Product Code OLO
UDI-Device Identifier00885556757444
UDI-Public00885556757444
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10026
Device Catalogue NumberROB10026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/CORI ROBOTICS USA/SN (B)(6)
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown